# SDR DALA2021090105164

- Difficulty date: August 25, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 84,557 hours, 38,540 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3245 DAMAGE TO THE UPPER SKIN OF THE L/ H ELEVATOR.  REPAIRED PER A320 SRM 55-21-11.  REPETIVE INSPECTION PERFORMED. OK FOR CONTINUED SERVICE. (1924525)
